# SDR DL73K010366

- Difficulty date: March 5, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 48,830 hours, 38,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65479592
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CARGO DOOR OPENING FORWARD FRAME WAS FOUND TO HAVE CRACKS IN THE UPPER FRAME BETWEEN STR 24R AND 26R.  ADDITIONALLY,  THE REINFORCEMENT STRAP WAS FOUDN CORRODED BETWEEN STR 24R  AND 25R.  THE FRAME WAS REPAIRED PER SRM 51-40-3 AND THE    DAMAGED SECTION OF STRAP WAS REMOVED AND A NEW SECTION SPLICED IN. THE DAMAGE WAS FOUND AT HMV.
